Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Propagation of singularities of solutions to semilinear boundary value problems


Authors: Florin David and Mark Williams
Journal: Bull. Amer. Math. Soc. 15 (1986), 201-204
MSC (1980): Primary 58G17, 35L70
MathSciNet review: 854554
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Ali Alabidi, Réflexion transverse des singularités pour un problème aux limites non linéaire d’ordre 2, C. R. Acad. Sci. Paris Sér. I Math. 300 (1985), no. 10, 287–290 (French, with English summary). MR 786901
  • 2. Michael Beals, Propagation of smoothness for nonlinear second-order strictly hyperbolic differential equations, Pseudodifferential operators and applications (Notre Dame, Ind., 1984), Proc. Sympos. Pure Math., vol. 43, Amer. Math. Soc., Providence, RI, 1985, pp. 21–44. MR 812282, 10.1090/pspum/043/812282
  • 3. Michael Beals and Michael Reed, Propagation of singularities for hyperbolic pseudodifferential operators with nonsmooth coefficients, Comm. Pure Appl. Math. 35 (1982), no. 2, 169–184. MR 644021, 10.1002/cpa.3160350203
  • 4. F. David and M. Williams, Singularities of solutions to semilinear boundary value problems (in preparation).
  • 5. Lars Hörmander, Linear partial differential operators, Third revised printing. Die Grundlehren der mathematischen Wissenschaften, Band 116, Springer-Verlag New York Inc., New York, 1969. MR 0248435
  • 6. Lars Hörmander, The analysis of linear partial differential operators. IV, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 275, Springer-Verlag, Berlin, 1985. Fourier integral operators. MR 781537
  • 7. Richard B. Melrose, Microlocal parametrices for diffractive boundary value problems, Duke Math. J. 42 (1975), no. 4, 605–635. MR 0517101
  • 8. R. B. Melrose and J. Sjöstrand, Singularities of boundary value problems. I, Comm. Pure Appl. Math. 31 (1978), no. 5, 593–617. MR 0492794
  • 9. Jeffrey Rauch, Singularities of solutions to semilinear wave equations, J. Math. Pures Appl. (9) 58 (1979), no. 3, 299–308. MR 544255
  • 10. Monique Sablé-Tougeron, Paralineárisation de problèmes aux limites non linéaires, C. R. Acad. Sci. Paris Sér. I Math. 299 (1984), no. 6, 169–171 (French, with English summary). MR 759224
  • 11. Monique Sablé-Tougeron, Régularité microlocale pour des problèmes aux limites non linéaires, C. R. Acad. Sci. Paris Sér. I Math. 300 (1985), no. 10, 283–286 (French, with English summary). MR 786900, 10.5802/aif.1037
  • 12. Michael E. Taylor, Grazing rays and reflection of singularities of solutions to wave equations, Comm. Pure Appl. Math. 29 (1976), no. 1, 1–38. MR 0397175

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 58G17, 35L70

Retrieve articles in all journals with MSC (1980): 58G17, 35L70


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1986-15472-8